# SDR SWIA202266738

- Difficulty date: November 8, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 44,204 hours, 41,199 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: None
- Condition: Pressure Loss
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER T/O CABIN WILL NOT PRESSURIZED AND LEFT PACK OFF WITH THE SWITCH PRESSED ON,STAYED BELOW 10000. QRH WAS PREFORMED DIDNÂ€™T FIX IT.    (FLIGHT 5397 - FILED CLOSED)     FOUND LEFT 10TH STAGE SOV NOT TO BE OPENING WHEN SELECTED REMOVE AND REPLACED LEFT 10TH STAGE SOV AND FOUND BACK SHELL ON CANNON PLUG BACKED OFF TIGHTENED BACK SHELL AND PREFORMED OPS CHECK  PER CRJ 200 AMM  36-11-04 OPS CHECK GOOD. / PREFORMED OPS CHECK OF CABIN PRESSURIZATION PER CRJ 200 AMM 21-30-00 OPS CHECK GOOD.
